MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was foreign material in the device.A 16mm x 90mm x 100cm vici stent system was selected for use in an iliac vein stenting procedure.During preparation, the stent was flushed, and blue lint-like particles were continuously flushed out of it.The procedure was completed with a new stent.No patient complications were reported, and the patient had a good outcome.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was received with the stent fully constrained in the correct position the delivery system.A visual and tactile inspection identified no kinks or damage to the delivery system of the device.The investigator attached a syringe to both the flushing port and guidewire port of the device and successfully flushed both the device and the guidewire lumen without issue.No foreign material (fm) was identified exiting from any part of the device when flushed.A visual and tactile examination found the stainless-steel shaft of the device to be severely kinked at the center.This type of damage is consistent with excessive force being applied to the device.A visual and tactile examination identified no issues with the tip of the device.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key11409002
Report Number2134265-2021-02692
Device Sequence Number4076583
Product Code QAN
UDI-Device Identifier00852725008164
UDI-Public00852725008164
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0020080043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1